# SDR ASAA2022010937113

- Difficulty date: January 9, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 48,204 hours, 14,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EMERGENCY EXIT LIGHT NEAR FLOOR BY L1 DOOR APPEARS BROKE. GROUNDED - YES. REPLACED WITH NEW AS REQ.
